# SDR ASAA0570048

- Difficulty date: July 28, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Boeing 737790
- Aircraft serial: 33011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A9403114
- Condition: Punctured
- Location: Fs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND AFT CARGO DOOR CUTOUT FORWARD FRAME CLOSEOUT WEB IS PUNCTURED.  REMOVED AND REPLACED WEB PER SRM 51-40-02 AND 53-60-15.  (M)
